Alert archive / Wisconsin / River Flood Warnings in 2011
River Flood Warning 27, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 14, 2011, 9:32 AM CDT for Grant County, Richland County, Wisconsin. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2011, 9:32 AM CDT (14:32 UTC)
- In effect from
- Apr 15, 2011, 10:00 AM CDT
- Expired
- Apr 17, 2011, 5:03 AM CDT
- In force
- 43 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
Counties Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Muscoda (MUSW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05407000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
470 WGUS43 KARX 141432 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 932 AM CDT THU APR 14 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-150232- /O.NEW.KARX.FL.W.0027.110415T1200Z-110418T0300Z/ /MUSW3.1.ER.110415T1200Z.110416T0600Z.110417T0900Z.NR/ 932 AM CDT THU APR 14 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE WISCONSIN RIVER AT MUSCODA. * FROM FRIDAY MORNING TO SUNDAY EVENING. * AT 8:00 AM THURSDAY THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 9.5 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL. $$
10 follow-up statements
888 WGUS83 KARX 150116 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 816 PM CDT THU APR 14 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-151316- /O.EXT.KARX.FL.W.0027.110415T1500Z-110418T0600Z/ /MUSW3.1.ER.110415T1500Z.110416T0600Z.110417T1200Z.NO/ 816 PM CDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * FROM FRIDAY MORNING TO LATE SUNDAY NIGHT. * AT 7:00 PM THURSDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 9.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL. $$
396 WGUS83 KARX 151001 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 501 AM CDT FRI APR 15 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-152201- /O.CON.KARX.FL.W.0027.110415T1500Z-110418T0600Z/ /MUSW3.1.ER.110415T1500Z.110416T0600Z.110417T1200Z.NO/ 501 AM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * FROM THIS MORNING TO LATE SUNDAY NIGHT. * AT 4:00 AM FRIDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL. $$
787 WGUS83 KARX 151505 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1005 AM CDT FRI APR 15 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-160305- /O.EXT.KARX.FL.W.0027.000000T0000Z-110418T0900Z/ /MUSW3.1.ER.110415T1800Z.110416T1200Z.110417T1500Z.NO/ 1005 AM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * UNTIL LATE SUNDAY NIGHT. * AT 9:00 AM FRIDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 9.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL. $$
259 WGUS83 KARX 152106 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 406 PM CDT FRI APR 15 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-160906- /O.CON.KARX.FL.W.0027.000000T0000Z-110418T0900Z/ /MUSW3.1.ER.110415T2125Z.110416T1200Z.110417T1500Z.NO/ 406 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * AT 3:00 PM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY AND CONTINUE TO RISE TO NEAR 9.4 FEET SATURDAY MORNING. * IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL. $$
642 WGUS83 KARX 160124 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 824 PM CDT FRI APR 15 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-161324- /O.EXT.KARX.FL.W.0027.000000T0000Z-110418T1200Z/ /MUSW3.1.ER.110416T0336Z.110416T1800Z.110417T1800Z.NO/ 824 PM CDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * UNTIL MONDAY MORNING. * AT 7:00 PM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 9.3 FEET SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL. $$
419 WGUS83 KARX 161024 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 524 AM CDT SAT APR 16 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL FROM LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-162224- /O.CON.KARX.FL.W.0027.000000T0000Z-110418T1200Z/ /MUSW3.1.ER.110416T0900Z.110416T1800Z.110417T1800Z.NO/ 524 AM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * UNTIL MONDAY MORNING. * AT 4:00 AM SATURDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET TODAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN SOME LOCATIONS WITH ONLY MINOR FLOODING. AT 9.5 FEET...FLOODING MAY IMPACT SOME HOMES IN BOSCOBEL. $$ DAS
769 WGUS83 KARX 161512 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1012 AM CDT SAT APR 16 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL LAST NIGHT AS WELL AS LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-170312- /O.EXT.KARX.FL.W.0027.000000T0000Z-110418T0600Z/ /MUSW3.1.ER.110416T0900Z.110417T0000Z.110417T1200Z.NO/ 1012 AM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * UNTIL LATE SUNDAY NIGHT. * AT 10:00 AM SATURDAY THE STAGE WAS 9.03 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN SOME LOCATIONS WITH ONLY MINOR FLOODING. $$
163 WGUS83 KARX 162106 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 406 PM CDT SAT APR 16 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL LAST NIGHT AS WELL AS LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-170906- /O.CON.KARX.FL.W.0027.000000T0000Z-110418T0600Z/ /MUSW3.1.ER.110416T0900Z.110417T0000Z.110417T1200Z.NO/ 406 PM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * AT 3:00 PM SATURDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR NEAR 9.1 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN SOME LOCATIONS WITH ONLY MINOR FLOODING. $$
565 WGUS83 KARX 170111 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 811 PM CDT SAT APR 16 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT OVER NORTHERN PARTS OF WISCONSIN...PLUS RAINFALL LAST WEEKEND WILL CONTINUE TO CAUSE HIGH WATER LEVELS ALONG THE WISCONSIN RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-171311- /O.CON.KARX.FL.W.0027.000000T0000Z-110418T0600Z/ /MUSW3.1.ER.110416T0900Z.110416T1400Z.110417T1200Z.NO/ 811 PM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT MUSCODA. * AT 7:00 PM SATURDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH SUNDAY AFTERNOON...THEN BEGIN FALLING. * IMPACT...AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN SOME LOCATIONS WITH ONLY MINOR FLOODING. $$
354 WGUS83 KARX 171003 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 503 AM CDT SUN APR 17 2011 .THE WISCONSIN RIVER AT MUSCODA HAS FALLEN BELOW FLOOD STAGE THIS MORNING AND IS EXPECTED TO CONTINUE FALLING INTO THIS NEXT WEEK. THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. HOWEVER...WE ARE MONITORING PRECIPITATION POTENTIAL THROUGH THIS NEXT WEEK AS SEVERAL WEATHER SYSTEMS MOVE THROUGH THE UPPER MIDWEST. ANY SIGNIFICANT PRECIPITATION COULD SEND WATER LEVELS BACK UP AGAIN. THOSE WITH INTEREST ALONG THE WISCONSIN RIVER ARE ENCOURAGED TO STAY TUNED AND MONITOR THE LATEST HYDROLOGIC PRODUCTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC043-103-171033- /O.CAN.KARX.FL.W.0027.000000T0000Z-110418T0600Z/ /MUSW3.1.ER.110416T0900Z.110416T1400Z.110417T0117Z.NO/ 503 AM CDT SUN APR 17 2011 THE FLOOD WARNING IS CANCELLED FOR THE WISCONSIN RIVER AT MUSCODA. * AT 4:00 AM SUNDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 8:17 PM SATURDAY. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE FALLING INTO THIS NEXT WEEK. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 3:44 AM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Apr 14, 3:44 AM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 344 AM CDT THU APR 14 2011 .SHORT TERM...TODAY THROUGH SATURDAY FOR THIS MORNING...THE COMBINATION OF MODERATE TO STRONG 900 TO 700 MB FRONTOGENESIS AND MODERATE 850 MB MOISTURE CONVERGENCE WILL CONTINUE TO GENERATE SCATTERED SHOWERS ALONG AND SOUTH OF THE INTERSTATE 90 CORRIDOR. MEANWHILE NORTH OF WISCONSIN 10 IN NORTH CENTRAL WISCONSIN...A DRY EASTERLY FLOW WILL BRING DRIER AIR INTO THIS REGION. BY LATE THIS MORNING...DEW POINTS IN THESE AREAS WILL RANGE FROM 10 TO 20 DEGREES. SIMILAR DEW POINTS MAY BE SEEN ACROSS THIS AREA ON FRIDAY. FOR THIS AFTERNOON...THE FRONTOGENESIS RAPIDLY WEAKENS ACROSS THE REGION. AT THE SAME TIME...THE BEST 925 AND 850 MB MOISTURE TRANSPORT SHIFTS RAPIDLY TOWARD WESTERN IOWA...NEBRASKA... KANSAS...AND SOUTH DAKOTA. THIS IS A RESULT OF CYCLOGENESIS BEGINNING TO DEVELOP ACROSS THE CENTRAL PLAINS. WITH THE EXCEPTION OF THE DETERMINISTIC GFS...THE OTHER 14.00Z MODELS ARE IN GOOD AGREEMENT THAT THE AREA WILL BE DRY DURING THIS TIME PERIOD. FROM TONIGHT THROUGH FRIDAY...A RATHER TIGHT PRESSURE SURFACE GRADIENT DEVELOPS ACROSS THE AREA AS THE LOW DEEPENS ACROSS THE CENTRAL PLAINS AND A STRONG CANADIAN HIGH PRESSURE SYSTEM MOVES SLOWLY SOUTHEAST ACROSS ONTARIO. SUSTAINED WINDS WILL RANGE FROM 15 TO 30 MPH WITH WIND GUSTS UP TO 35 MPH TONIGHT...AND FROM 20 TO 30 MPH WITH WIND GUSTS AROUND 40 MPH ON FRIDAY. A WIND ADVISORY MAY BE NEEDED ON FRIDAY. AS THE SURFACE LOW STARTS TO GRADUALLY FILL AND MOVE INTO THE AREA ON FRIDAY EVENING...THE WINDS SHOULD GRADUALLY DIMINISH. FROM FRIDAY AFTERNOON INTO SATURDAY MORNING...A NEGATIVELY TILTED SHORT WAVE TROUGH WILL MOVE NORTHEAST THROUGH THE FORECAST AREA. AS THIS OCCURS...RAIN WILL SPREAD NORTHWARD TO THE INTERSTATE 90 CORRIDOR ON FRIDAY AFTERNOON...AND ACROSS THE ENTIRE AREA ON FRIDAY NIGHT. SOUNDINGS SUGGEST THAT THE TEMPERATURES ALOFT MAY COOL ENOUGH FOR THE PRECIPITATION TO CHANGE OVER TO SNOW NORTH OF AN OELWEIN IOWA TO BLACK RIVER FALLS WISCONSIN LINE. WHILE MOST OF THESE AREAS WILL LIKELY SEE A TRACE TO A FEW TENTHS OF AN INCH... THERE MAY BE UP TO AN INCH NORTH OF WISCONSIN 29 IN NORTHERN CLARK AND TAYLOR COUNTIES. ON SATURDAY AFTERNOON...SUBSIDENCE IN THE WAKE OF THIS SHORT WAVE TROUGH WILL GRADUALLY BUILD ACROSS THE AREA. AS THIS OCCURS...THE RAIN WILL COME TO AN END AND THE CLOUDS WILL BEGIN TO BREAK UP. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY FROM SUNDAY INTO MONDAY...THE 14.00Z MODELS CONTINUE TO STRUGGLE WITH THE TIMING OF SHORT WAVE TROUGHS IN THE QUASI-ZONAL FLOW ACROSS THE NORTHERN UNITED STATES. DUE TO THIS...A SLIGHT CHANCE OF PRECIPITATION WAS BLANKETED THROUGH THIS TIME PERIOD. FROM MONDAY NIGHT INTO WEDNESDAY...THE MODELS ARE CONTINUING TO SHOW THAT A MORE SIGNIFICANT LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS INTO THE EASTERN GREAT LAKES. WHILE THE CHANCES FOR SEVERE WEATHER LOOKS NON-EXISTENT AT THIS TIME...THERE APPEARS THAT THERE WILL BE A GOOD INFLUX OF GULF MOISTURE FOR THIS SYSTEM TO WORK WITH AND THIS ULTIMATELY COULD RESULT IN A LONG DURATION RAIN EVENT. THIS COULD RESULT IN SOME RISES IN AREA RIVERS OR PROLONG ONGOING FLOODING. && .AVIATION...TODAY AND TONIGHT WEAK SURFACE COLD FRONT EXTENDED FROM EASTERN IOWA INTO NORTHERN ILLINOIS EARLY THIS MORNING. WEAK MID LEVEL LIFT TO THE NORTH OF THE FRONT HAS PRODUCED AN AREA OF LIGHT SHOWERS ACROSS SOUTHERN MINNESOTA...WHICH WERE EXPANDING EASTWARD IN TIME. 14.00Z MODELS INDICATE WEAK FRONTOGENETIC FORCING TO CONTINUE GENERATING LIFT THROUGH 15Z-18Z...WHICH WILL MAINTAIN THE LIGHT SHOWERS. LOW LEVELS LOOK TO REMAIN RELATIVELY DRIVE AND EXPECT VFR CONDITIONS AT BOTH KLSE AND KRST IN BOTH CEILINGS AND VISIBILITIES. AS LIFT WANES LATER THIS MORNING THE SHOWERS WILL END...BUT THE CLOUDS WILL REMAIN. AGAIN VFR CONDITIONS EXPECTED WITH BASES OF 8K-10K FEET THROUGH TONIGHT. LATE TONIGHT...AN AREA OF LOW PRESSURE WILL BEGIN TO LIFT OUT OF THE SOUTHERN PLAINS. THE PRESSURE GRADIENT WILL TIGHTEN...WITH EASTERLY WINDS INCREASING OVERNIGHT... AND AFTER 06Z SOME GUSTS COULD BE AS HIGH AS 30 KNOTS AT KRST AND 20 KNOTS AT KLSE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...RABERDING
Hazardous weather outlook, Apr 14, 4:52 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 452 AM CDT THU APR 14 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-151100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 452 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT TONIGHT...STRONG EASTERLY WINDS OF 15 TO 30 MPH WITH A FEW GUSTS TO 35 MPH ARE EXPECTED. MINOR TO MODERATE FLOODING WILL REMAIN A CONCERN ON THE MISSISSIPPI RIVER WHERE WATER LEVELS CONTINUE TO SLOWLY RISE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...STRONG EASTERLY WINDS OF 20 TO 30 MPH WITH A FEW GUSTS TO 40 MPH ARE EXPECTED TO CONTINUE. SOME SNOW MAY MIX IN WITH THE RAIN LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. SOME LIGHT ACCUMULATIONS OF UP TO 1 INCH IS POSSIBLE...MAINLY IN AREAS NORTH OF HIGHWAY 29. FLOODING WILL REMAIN A CONCERN ALONG THE MISSISSIPPI RIVER THROUGH APRIL. THOSE WITH INTERESTS ALONG THE MISSISSIPPI NEED TO MONITOR THE LATEST RIVER STATEMENTS AND FLOOD FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RABERDING
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:05 PM CDT | Wind Advisory | ARX | Adams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more | 31 hr |
Nearby
River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.